# SDR AALA202301257287

- Difficulty date: January 19, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 697818815
- Condition: Corroded
- Location: Bs 500f S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT STRINGER LOCATED AT BS 500F + 10 INCHES AND S23L. REPAIRED STRINGER PER SRM 53-00-03-2R.
